# SDR AALA202204087443

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 86,118 hours, 10,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT SUITE 1H OUTSIDE WALL ON MONUMENT UNDERNEATH TRIM, ROUND LIGHT IS MISSING. REMOVED AND REPLACED EMERGENCY LIGHT AT SUITE 1H OUTSIDE WALL ON MONUMENT PER AMM 33-51-05
